# SDR 08FDEA02078

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PATCH REPAIR FOUND ON PRESSURE PANEL AT BS1720, RBL4, TO EVALUATE UNRECORDED REPAIR.  EXISTING REPAIR FOUND ACCOMPLISHED IAW B757-200 SRM 53-60-51 FIG 201 REPAIR 2, BASED ON EXTERNAL VISUAL EVALUATION ON THE SHAPE, LOCATION, SIZE, MATERIAL THICKNESS, TYPE AND GENERAL WORKMANSHIP OF THE REPAIR.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
